# SDR F3LA2022071200071

- Difficulty date: July 10, 2022
- Submitted: July 12, 2022
- Operation: Air carrier
- Aircraft: N216FR
- Make and model: Airbus A320-214
- Aircraft serial: 04745
- Aircraft time: 37,862 hours, 15,768 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Apu
- Part number: 38007081
- Part serial: P4777
- Condition: Leaking
- Location: Zone 100
- Part time: 14,458 hours, 21,615 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: REFERENCE LP279524 #1  WHEN APU BLEED WAS USED FOR PACK 1&2 DIRTY SOCK SMELL WAS NOTED THROUGHTOUT WHOLE AC.
CORRECTIVE ACTION: PERFORMED INSPECTION OF CABIN ODOR REF 05-50-810-085-A ISOLATED ODOR TO APU INSPECTED APU PER AMM 49-00-00-200-811-A PLACED APU ON MEL 49-10-01A C/N 1184122 DD 7-20-22 WITH MCC AB 434922 PLACARDS INSTALLED MX ACTIONS C/W
